Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 140, NWS Binghamton, NY

July 7, 20215 counties in Pennsylvania; Delaware County, Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 7, 2021, 10:29 PM EDT for 5 counties in Pennsylvania; Delaware County, Sullivan County, New York. It was in force for 76 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 10:29 PM EDT (02:29 UTC)
Expired
Jul 7, 2021, 11:45 PM EDT
In force
76 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, NY, Sullivan County, NY, Lackawanna County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 121 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 10:30 PM EDTTSTM WND DMGGreenfield Township, PAMULTIPLE TREES AND LINES DOWN IN GREENFIELD TOWNSHIP.
Jul 7, 11:00 PM EDTTSTM WND DMG3 Sse Corbett, NYTREES DOWN. ALSO, WATER AND ROCKS OVER FULLER HILL ROAD. VIA DISPATCH SCANNER. RADAR ESTIMATED TIME.
Jul 7, 11:10 PM EDTTSTM WND DMG2 Ssw Ferndale, NYTREE DOWN ACROSS STANTON CORNERS ROAD, VIA SCANNER. OTHER TREES DOWN IN AREA. RADAR ESTIMATED TIME.
Jul 7, 11:15 PM EDTTSTM WND DMG1 E Swan Lake, NYTREE DOWN ON STANTON CORNERS ROAD. VIA DISPATCH SCANNER. RADAR ESTIMATED TIME.
Jul 7, 11:25 PM EDTTSTM WND DMG1 Nw Eldred, NYTREES AND WIRES DOWN ON AIRPORT ROAD. VIA SCANNER. RADAR ESTIMATED TIME.
Jul 7, 11:25 PM EDTTSTM WND DMG1 Wnw Eldred, NYTREES AND LINES DOWN ON AIRPORT ROAD. VIA DISPATCH SCANNER. RADAR ESTIMATED TIME.
Jul 7, 11:25 PM EDTTSTM WND DMG1 Wnw Eldred, NYTREES AND WIRES DOWN ON AIRPORT ROAD. VIA SCANNER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:41 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

901 
WUUS51 KBGM 080229
SVRBGM
NYC025-105-PAC069-103-115-127-131-080345-
/O.NEW.KBGM.SV.W.0140.210708T0229Z-210708T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
1029 PM EDT Wed Jul 7 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  South central Delaware County in central New York...
  Sullivan County in central New York...
  Southeastern Susquehanna County in northeastern Pennsylvania...
  Lackawanna County in northeastern Pennsylvania...
  Wayne County in northeastern Pennsylvania...
  Pike County in northeastern Pennsylvania...
  Southeastern Wyoming County in northeastern Pennsylvania...

* Until 1145 PM EDT.

* At 1028 PM EDT, severe thunderstorms were located along a line
  extending from near Roscoe to Glendale, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rockland, Scranton, Dunmore, Fallsburg, Carbondale, Old Forge,
  Bushkill, Archbald, Monticello and Blakely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.

&&

LAT...LON 4150 7452 4149 7476 4143 7476 4143 7473
      4140 7474 4136 7469 4132 7479 4116 7490
      4108 7503 4114 7508 4115 7515 4125 7513
      4124 7544 4140 7583 4142 7583 4143 7590
      4209 7493 4188 7446 4175 7457 4163 7439
TIME...MOT...LOC 0228Z 303DEG 22KT 4200 7489 4134 7571 

HAIL...1.00IN
WIND...60MPH
 
$$

MWG
3 follow-up statements
247 
WWUS51 KBGM 080259
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1059 PM EDT Wed Jul 7 2021

PAC115-131-080308-
/O.CAN.KBGM.SV.W.0140.000000T0000Z-210708T0345Z/
Susquehanna PA-Wyoming PA-
1059 PM EDT Wed Jul 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUSQUEHANNA AND
SOUTHEASTERN WYOMING COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central New York...and northeastern Pennsylvania.

LAT...LON 4150 7452 4149 7476 4143 7476 4143 7473
      4140 7474 4136 7469 4132 7479 4116 7490
      4108 7503 4114 7508 4115 7515 4125 7513
      4124 7544 4136 7550 4140 7549 4145 7551
      4209 7493 4188 7446 4175 7457 4163 7439
TIME...MOT...LOC 0258Z 303DEG 22KT 4190 7468 4124 7550 

$$

NYC025-105-PAC069-103-127-080345-
/O.CON.KBGM.SV.W.0140.000000T0000Z-210708T0345Z/
Delaware NY-Sullivan NY-Lackawanna PA-Wayne PA-Pike PA-
1059 PM EDT Wed Jul 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTH CENTRAL DELAWARE...SULLIVAN...EAST CENTRAL LACKAWANNA...
CENTRAL WAYNE AND PIKE COUNTIES...

At 1058 PM EDT, severe thunderstorms were located along a line
extending from Willowemoc to near Gouldsboro, moving southeast at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rockland, Fallsburg, Bushkill, Monticello, Lackawaxen, Blooming
Grove, Honesdale, Liberty, Bethel and Paupack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4150 7452 4149 7476 4143 7476 4143 7473
      4140 7474 4136 7469 4132 7479 4116 7490
      4108 7503 4114 7508 4115 7515 4125 7513
      4124 7544 4136 7550 4140 7549 4145 7551
      4209 7493 4188 7446 4175 7457 4163 7439
TIME...MOT...LOC 0258Z 303DEG 22KT 4190 7468 4124 7550 

HAIL...1.00IN
WIND...60MPH
 
$$

MWG
195 
WWUS51 KBGM 080312
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1112 PM EDT Wed Jul 7 2021

PAC069-080322-
/O.CAN.KBGM.SV.W.0140.000000T0000Z-210708T0345Z/
Lackawanna PA-
1112 PM EDT Wed Jul 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LACKAWANNA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central New York...and northeastern Pennsylvania.

LAT...LON 4150 7452 4149 7476 4143 7476 4143 7473
      4140 7474 4136 7469 4132 7479 4116 7490
      4108 7503 4114 7508 4115 7515 4125 7513
      4125 7523 4130 7522 4137 7526 4146 7526
      4209 7493 4188 7446 4175 7457 4163 7439
TIME...MOT...LOC 0312Z 303DEG 22KT 4186 7460 4120 7542 

$$

NYC025-105-PAC103-127-080345-
/O.CON.KBGM.SV.W.0140.000000T0000Z-210708T0345Z/
Delaware NY-Sullivan NY-Wayne PA-Pike PA-
1112 PM EDT Wed Jul 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTH CENTRAL DELAWARE...SULLIVAN...SOUTHEASTERN WAYNE AND PIKE
COUNTIES...

At 1112 PM EDT, severe thunderstorms were located along a line
extending from Grahamsville to Tobyhanna, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rockland, Fallsburg, Bushkill, Monticello, Lackawaxen, Blooming
Grove, Liberty, Bethel, Paupack and Damascus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4150 7452 4149 7476 4143 7476 4143 7473
      4140 7474 4136 7469 4132 7479 4116 7490
      4108 7503 4114 7508 4115 7515 4125 7513
      4125 7523 4130 7522 4137 7526 4146 7526
      4209 7493 4188 7446 4175 7457 4163 7439
TIME...MOT...LOC 0312Z 303DEG 22KT 4186 7460 4120 7542 

HAIL...1.00IN
WIND...60MPH
 
$$

MWG
268 
WWUS51 KBGM 080340
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
1140 PM EDT Wed Jul 7 2021

NYC025-105-PAC103-127-080350-
/O.EXP.KBGM.SV.W.0140.000000T0000Z-210708T0345Z/
Delaware NY-Sullivan NY-Wayne PA-Pike PA-
1140 PM EDT Wed Jul 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DELAWARE...
SULLIVAN...SOUTHEASTERN WAYNE AND PIKE COUNTIES WILL EXPIRE AT 1145
PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central New York...and northeastern Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

LAT...LON 4150 7452 4149 7476 4143 7476 4143 7473
      4140 7474 4136 7469 4132 7479 4116 7490
      4108 7503 4114 7508 4115 7515 4125 7513
      4125 7523 4130 7522 4137 7526 4146 7526
      4209 7493 4188 7446 4175 7457 4163 7439
TIME...MOT...LOC 0340Z 303DEG 22KT 4177 7442 4111 7524 

$$

MWG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:00 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 7, 8:00 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
800 PM EDT Wed Jul 7 2021

.SYNOPSIS...
A Great Lakes storm system will keep showers and thunderstorms
in the forecast through the end of the week. A brief dry period
is possible Saturday, though another chance of showers and
thunderstorms is possible on Sunday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
655 PM Update:

A Severe Thunderstorm Watch remains in effect until 11PM this
evening for portions of the area (southern Finger Lakes region
southward through Northeast PA).

As expected, scattered thunderstorms have developed along a
stationary frontal boundary located across the Southern Tier of
NY/southern Finger Lakes. Some of these have reached severe
strength, producing locally damaging winds. These storms will
slowly drift southeastward this evening. Meanwhile, another
batch of showers and thunderstorms is located across Central PA
and moving northeastward towards Northeast PA. These two batches
will likely converge, continuing the thunderstorm threat
through the evening. Instability will wane by the late evening,
therefore ending the severe weather threat by 11PM.

With this update, made minor adjustments to PoPs to reflect
latest radar trends. Also added in mention of damaging winds and
frequent lightning this evening for the areas located in the
Severe Thunderstorm Watch. Otherwise, the forecast remains on
track and the previous discussion remains valid.

Previous Discussion:

The environment still looks favorable for some scattered,
strong thunderstorms through this evening. In areas across the
southern Finger Lakes and Susquehanna Regions and southward
across NEPA, CAPE values exceed 1500 J/kg with 0-6km Bulk Shear
values of 25-30 kts. While there have been one or two isolated
storms to pop up, hi-res models suggest a later event, mainly
this evening through tonight. Later tonight, the environment
does begin to stabilize, which would limit the severe threat.
However, there does appear that there will be enough instability
to support some scattered thunderstorms overnight, especially
across CNY.

A trough over the Great Lakes moves closer to our region overnight.
This will advect tropical moisture from Elsa into the area
supporting another round of rain showers Thursday morning. Some
model guidance does suggest the potential for some thunderstorms as
well, but confidence is too low to include thunder during the
morning hours when the environment will be more stable.

Temperatures this afternoon are in the 80s and low 90s after clearer
skies and no thunderstorm activity allowed us get closer to our
forecasted highs today. Overnight lows will remain mild as temps
will only fall into the 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
Upper level trough will move into western NY by midday Thursday,
leading to increasing shower coverage through the late morning
hours. Heavier precip will be focused east of I-81 in the
afternoon, especially as a low level jet noses into the Poconos
and Catskills. Models/Ensembles still have considerable
uncertainty over a possible "predecessor-event" band setting up
over NE PA and eastern NY. this would be associated with a
combination of strong low/mid level moisture advection from the
LLJ and enhanced upper level diffluence being in the right
entrance region of a jet streak over eastern ON/western QC and
the left exit region of more subtle 50-60 knot jet streak over
eastern PA into far SE NY. Some models focus the heavier precip
with this feature over the Adirondacks, while others stretch it
further back into NE PA.

Thu AM-Thu PM precip amounts of 1-2 inches (lower end) or 2-3
inches (higher end scenario) over the far eastern CWA by
themselves wouldn't be too troublesome. Flash flood risk will
mainly depend on cumulative antecedent conditions. Essentially,
those areas that are hard hit by locally heavy rainfall this
(Wed) evening, will be far more susceptible for flooding
Thursday afternoon/evening. For this reason, we decided to hold
off on issuing a Flash Flood Watch until the most susceptible
areas can be assessed later tonight.

There's still a small chance that Elsa could continue to trend
further to the west, bringing the western fringes of the deeper
tropical moisture (i.e., PWAT >2.2 inches) into the
Cats/Poconos Thursday Night or Friday morning, but at this point
it looks like it'll remain just to our east. Otherwise,
lingering rain showers will diminish west to east through
Friday, with a few additional pop-up showers or thunderstorms
out west later in the afternoon.

Saturday looks to be dry (at last!) with temperatures mainly in
the mid 70s to lower 80s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Continued unsettled weather is expected during the long term
period with multiple chances for scattered showers and
thunderstorms.

A large upper level ridge will be building off the Mid-Atlantic
coast and a moist southerly flow will develop across Central NY
and Northeast PA. Multiple disturbances are expected to ride
along the top of the ridge, leading to daily chances for
scattered showers and thunderstorms. Continued to go close to
NBM for PoPs, but just eliminated any mention of likely PoPs
being this far out in the forecast period.

A gradual warming trend is expected during the long term. Highs
in the upper 70s to lower 80s are expected Sunday and Monday.
Then highs in the lower to mid 80s are expected for Tuesday and
Wednesday.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
While most terminals are VFR as of the 00Z TAF issuance, this
will be rather short lived. Scattered showers and thunderstorms
are expected to move through the area and possibly impact all
terminals this evening, especially KELM, KBGM, and KAVP.
Included two hour TEMPO groups for the time period where
thunderstorms are most likely at these terminals. That being
said, amendments are possible to further fine-tune the threat
for thunderstorms.

Behind the main batch of showers and thunderstorms, patchy fog
and/or lower ceilings are expected. IFR conditions are expected
at most terminals late tonight/early Thursday morning.
Additional showers and thunderstorms are expected to move
through the area on Thursday, especially during the afternoon.
Right now, confidence for thunder is only high enough to include
in the TAFs at KAVP and KBGM for the very end of the TAF period.
This will be fine-tuned in the upcoming TAF issuances.

Outlook...

Thursday evening through Friday...Additional scattered showers
and thunderstorms possible with associated intermittent
restrictions, especially Thursday evening.

Friday night through Saturday...Mainly VFR; small chance of a
shower/brief restriction.

Sunday through Monday...Mainly VFR; chance for
showers/thunderstorms and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BJG/BTL
SHORT TERM...MPH
LONG TERM...BJG
AVIATION...BJG
Hazardous weather outlook, Jul 7, 4:36 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
436 PM EDT Wed Jul 7 2021

NYZ009-015>018-036-037-082045-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
436 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
further to the east.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ022>025-044-055-PAZ038-082045-
Steuben-Schuyler-Chemung-Tompkins-Cortland-Tioga-Bradford-
436 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture partly
from the remnants of Elsa. Rain showers and thunderstorms will
increase on Thursday and Thursday night, and a few heavier showers
could lead to localized flooding, though this risk will be higher
over areas east of I-81.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-082045-
Chenango-Otsego-Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
436 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An eastward moving storm system will interact with moisture from the
remnants of Elsa. Rain showers and thunderstorms could become heavy
Thursday afternoon and Thursday night, with localized flooding
possible, especially in areas which have received heavy rainfall in
recent days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS while following local, state and CDC
guidelines.

In the hours before

Local storm report, Jul 7, 9:12 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
912 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     TROY                    41.79N 76.79W
07/07/2021                   BRADFORD           PA   911 CALL CENTER

            TREE DOWN BLOCKING ROAD.

&&
Local storm report, Jul 7, 9:17 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
917 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     CANTON                  41.66N 76.85W
07/07/2021                   BRADFORD           PA   911 CALL CENTER

            TREES DOWN ON WIRES.

&&
Special weather statement, Jul 7, 9:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Binghamton NY
957 PM EDT Wed Jul 7 2021

NYZ057-PAZ040-080230-
Delaware-Northern Wayne-
957 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DELAWARE AND
NORTHERN WAYNE COUNTIES...

At 957 PM EDT, a strong thunderstorm was located near Shehawken, or
17 miles south of Deposit, moving northeast at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hancock, Starrucca, Hiawatha, Shehawken, Starlight, Equinunk,
Peabrook, Fishs Eddy, Orson and Lake Como.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Binghamton.

LAT...LON 4186 7514 4185 7514 4184 7513 4174 7539
      4181 7547 4185 7548 4204 7522 4189 7507
TIME...MOT...LOC 0157Z 232DEG 24KT 4181 7539

MWG
Local storm report, Jul 7, 10:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1005 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     OWEGO                   42.10N 76.26W
07/07/2021                   TIOGA              NY   911 CALL CENTER

            TREE DOWN ON VEHICLE. OTHER TREES AND WIRES
            DOWN.

&&
Local storm report, Jul 7, 10:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1011 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TSTM WND DMG     3 NE BIRCHARDVILLE      41.88N 75.97W
07/07/2021                   SUSQUEHANNA        PA   911 CALL CENTER

            TREES DOWN ON COLE ROAD.

&&

BJG
Local storm report, Jul 7, 10:17 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1017 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     2 SW VESTAL             42.06N 76.08W
07/07/2021                   BROOME             NY   NWS EMPLOYEE

            TREE DOWN BLOCKING ECHO ROAD.

&&

BJG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:38 PM EDTSevere Thunderstorm WarningBGMBradford67 min
Jul 7, 8:50 PM EDTSevere Thunderstorm WarningBGMBradford, Luzerne, Susquehanna, Wyoming40 min
Jul 7, 9:24 PM EDTSevere Thunderstorm WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming66 min
Jul 7, 9:30 PM EDTAreal Flood AdvisoryBGMBradford3 hr
Jul 7, 9:57 PM EDTSpecial Weather StatementBGMWayne33 min
Jul 7, 10:06 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne54 min
Jul 7, 10:15 PM EDTAreal Flood AdvisoryBGMBradford, Susquehanna3 hr
Jul 7, 10:51 PM EDTAreal Flood AdvisoryBGMLackawanna, Susquehanna, Wayne2 hr
Jul 7, 11:47 PM EDTSpecial Weather StatementBGMPike28 min
Jul 8, 9:33 AM EDTFlash Flood WatchBGMLackawanna, Pike, Wayne25 hr
Jul 8, 9:48 AM EDTSpecial Weather StatementBGMPike42 min
Jul 8, 10:16 AM EDTAreal Flood AdvisoryBGMPike119 min
Jul 8, 10:23 AM EDTSpecial Weather StatementBGMPike37 min
Jul 8, 6:29 PM EDTSpecial Weather StatementBGMPike31 min
Jul 8, 7:08 PM EDTSpecial Weather StatementBGMWayne37 min
Jul 8, 7:40 PM EDTAreal Flood AdvisoryBGMLackawanna, Susquehanna, Wayne75 min
Jul 8, 7:44 PM EDTAreal Flood AdvisoryBGMPike3 hr
Jul 7, 8:00 PM EDTAreal Flood AdvisoryBGMSteuben2 hr
Jul 7, 8:07 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben38 min
Jul 7, 8:21 PM EDTFlash Flood WarningBGMSteuben2 hr
Jul 7, 8:54 PM EDTAreal Flood AdvisoryBGMChemung, Steuben119 min
Jul 7, 10:41 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego64 min
Jul 7, 11:24 PM EDTAreal Flood AdvisoryBGMDelaware99 min
Jul 7, 11:33 PM EDTAreal Flood AdvisoryBGMSullivan93 min
Jul 8, 10:57 AM EDTSpecial Weather StatementBGMSullivan33 min
Jul 8, 4:06 PM EDTSpecial Weather StatementBGMCayuga24 min
Jul 8, 4:18 PM EDTSevere Thunderstorm WarningBGMOnondaga27 min
Jul 8, 4:49 PM EDTSpecial Weather StatementBGMOneida41 min
Jul 8, 7:04 PM EDTSpecial Weather StatementBGMMadison, Oneida41 min
Jul 8, 7:30 PM EDTSevere Thunderstorm WarningBGMOneida45 min
Jul 8, 7:37 PM EDTSpecial Weather StatementBGMSullivan38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.